Volume 8, Issue 3
Positive Solution of a Semilinear Elliptic Equation on RN

Daomin Cao

J. Part. Diff. Eq., 8 (1995), pp. 261-272.

Preview Full PDF BiBTex 0 152
  • Abstract

In this paper, we obtain the existence of positive solution of {-Δu = b(x)(u - λ)^p_+,\qquad x ∈ R^N λ > 0, |∇ u| ∈ L² (R^N),\qquad u ∈ L\frac{2N}{N-2} (R^N) under the assumptions that 1 < p < \frac{N+2}{N-2}, N ≥ 3, b(x) satisfies b(x) ∈ C(R^N), b(x) > 0 in R^N b(x) →_{|x|→∞}b^∞ and b(x) > \frac{4}{p+3}b^∞ for x ∈ R^N

  • History

Published online: 1995-08

  • AMS Subject Headings

  • Cited by